A canonical topological model for extensions of K

Studia Logica 94 (3):433 - 441 (2010)
Abstract
Interpreting the diamond of modal logic as the derivative, we present a topological canonical model for extensions of K4 and show completeness for various logics. We also show that if a logic is topologically canonical, then it is relationally canonical.
Keywords Topology  Modal Logic  Derived Set  Derivative  Canonical
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,826
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Christopher Steinsvold (2008). A Grim Semantics for Logics of Belief. Journal of Philosophical Logic 37 (1):45 - 56.
Citations of this work BETA

No citations found.

Similar books and articles
Philip Kremer (2009). Dynamic Topological S5. Annals of Pure and Applied Logic 160 (1):96-116.
Christopher Steinsvold (2008). A Grim Semantics for Logics of Belief. Journal of Philosophical Logic 37 (1):45 - 56.
Analytics

Monthly downloads

Added to index

2010-03-31

Total downloads

8 ( #176,997 of 1,100,145 )

Recent downloads (6 months)

1 ( #304,144 of 1,100,145 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.